Journal of Mathematical Finance

Vol.7 No.4(2017), Paper ID 80122, 10 pages

DOI:10.4236/jmf.2017.74046

 

Diversification, Specialization and Health Insurance Industry Development
—An Empirical Research Based on VAR Model

 

Shichang Shen, Sheng Shao

 

School of Mathematics and Statistics, Qinghai Nationlities University, Xining, China
School of Mathematics and Statistics, Qinghai Nationlities University, Xining, China

 

Copyright © 2017 Shichang Shen, Sheng Shao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Shen, S. and Shao, S. (2017) Diversification, Specialization and Health Insurance Industry Development
—An Empirical Research Based on VAR Model. Journal of Mathematical Finance, 7, 871-880. doi: 10.4236/jmf.2017.74046.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.